Follow
Fethi Bouzeffour
Fethi Bouzeffour
Professor of Mathematics, King Saud university
Verified email at ksu.edu.sa
Title
Cited by
Cited by
Year
The q-jα Bessel function
A Fitouhi, MM Hamza, F Bouzeffour
Journal of Approximation Theory 115 (1), 144-166, 2002
792002
The q-cosine Fourier transform and the q-heat equation
A Fitouhi, F Bouzeffour
The Ramanujan Journal 28 (3), 443-461, 2012
242012
Nonsymmetric Askey–Wilson polynomials as vector-valued polynomials
TH Koornwinder, F Bouzeffour
Applicable Analysis 90 (3-4), 731-746, 2011
162011
Inversion formulas for q-Riemann–Liouville and q-Weyl transforms
F Bouzeffour
Journal of mathematical analysis and applications 336 (2), 833-848, 2007
162007
A Paley-Wiener theorem for the Askey-Wilson function transform
L Abreu, F Bouzeffour
Proceedings of the American Mathematical Society 138 (8), 2853-2862, 2010
152010
Elements of harmonic analysis related to the third basic zero order Bessel function
N Bettaibi, F Bouzeffour, HB Elmonser, W Binous
Journal of mathematical analysis and applications 342 (2), 1203-1219, 2008
152008
Interpolation of entire functions, product formula for basic sine function
F Bouzeffour
Journal of Nonlinear Mathematical Physics 13 (2), 293-301, 2006
152006
Heisenberg uncertainty principle for a fractional power of the Dunkl transform on the real line
S Ghazouani, F Bouzeffour
Journal of Computational and Applied Mathematics 294, 151-176, 2016
142016
Functional limit theorems for the number of busy servers in a G/G/∞ queue
A Iksanov, W Jedidi, F Bouzeffour
Journal of Applied Probability 55 (1), 15-29, 2018
122018
Some inequalities involving Berezin symbols of operator means and related questions
M Garayev, S Saltan, F Bouzeffour, B Aktan
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
102020
Refinements of Kantorovich type, Schwarz and Berezin number inequalitie
M Garayev, F Bouzeffour, M Gürdal, CM Yangoz
Extracta mathematicae 35 (1), 1-20, 2020
82020
On the norm of the Lp-Dunkl transform
F Bouzeffour
Applicable Analysis 94 (4), 761-779, 2015
82015
A Whittaker-Shannon-Kotel’nikov sampling theorem related to the Askey-Wilson functions
F Bouzeffour
Journal of Nonlinear Mathematical Physics 14 (3), 375-388, 2007
72007
Special functions associated with complex reflection groups
F Bouzeffour
The Ramanujan Journal 34 (1), 39-55, 2014
62014
On harmonic analysis related with the generalized Dunkl operator
F Bouzeffour, A Nemri, A Fitouhi, S Ghazouani
Integral Transforms and Special Functions 23 (8), 609-625, 2012
62012
The generalized Hartley transform
F Bouzeffour
Integral Transforms and Special Functions 25 (3), 230-239, 2014
52014
A 𝑞-sampling theorem and product formula for continuous 𝑞-Jacobi functions
F Bouzeffour
Proceedings of the American Mathematical Society 135 (7), 2131-2139, 2007
52007
A law of the iterated logarithm for the number of occupied boxes in the Bernoulli sieve
A Iksanov, W Jedidi, F Bouzeffour
Statistics & Probability Letters 126, 244-252, 2017
42017
A fractional power for Dunkl transform
S Ghazouani, F Bouzeffour
Bull. Math. Anal. Appl 6 (3), 1-30, 2014
42014
q-Oscillator Algebra And d-Orthogonal Polynomials
F Bouzeffour, A Zagouhani
Journal of Nonlinear Mathematical Physics 20 (4), 480-494, 2013
42013
The system can't perform the operation now. Try again later.
Articles 1–20